# SDR AALA201702129005

- Difficulty date: February 11, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N277AY
- Make and model: Airbus A330-323
- Aircraft serial: 380
- Aircraft time: 72,614 hours, 10,290 cycles
- System (JASC): 5240 · Service Doors
- Part: Actuator
- Part number: FE276000
- Part serial: 0336
- Condition: Loose
- Location: R3 Door Assist
- Part time: 72,612 hours, 10,289 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR EMERGENCY ASSIST ACTUATOR HAS EXCESSIVE PLAY.  REPLACED THE ACTUATOR IAW AMM 52-32-14.
